Some operator inequalities of the schwarz type

Elliott H. Lieb, Mary Beth Ruskai

Research output: Contribution to journalArticle

58 Scopus citations
Original languageEnglish (US)
Pages (from-to)269-273
Number of pages5
JournalAdvances in Mathematics
Volume12
Issue number2
DOIs
StatePublished - Feb 1974

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Some operator inequalities of the schwarz type'. Together they form a unique fingerprint.

Cite this